Universidad Complutense de Madrid
E-Prints Complutense

The homogeneous geometries of real hyperbolic space

Impacto

Downloads

Downloads per month over past year

Castrillón López, Marco and Martínez Gadea, Pedro and Swann, Andrew (2013) The homogeneous geometries of real hyperbolic space. Mediterranean journal of mathematics, 10 (2). pp. 1011-1022. ISSN 1660-5446

[img] PDF
Restringido a Repository staff only

305kB

Official URL: http://link.springer.com/article/10.1007%2Fs00009-012-0209-1#


URLURL Type
http://link.springer.com/Publisher


Abstract

We describe the holonomy algebras of all canonical connections of homogeneous structures on real hyperbolic spaces in all dimensions. The structural results obtained then lead to a determination of the types, in the sense of Tricerri and Vanhecke, of the corresponding homogeneous tensors. We use our analysis to show that the moduli space of homogeneous structures on real hyperbolic space has two connected components.


Item Type:Article
Uncontrolled Keywords:Real hyperbolic space; homogeneous structure; holonomy
Subjects:Sciences > Mathematics > Topology
ID Code:23069
Deposited On:08 Oct 2013 17:50
Last Modified:12 Dec 2018 15:12

Origin of downloads

Repository Staff Only: item control page